Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Metric polynomial structures

Seria
Rozprawy Matematyczne tom/nr w serii: 249
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction.................................................................................................................................................5
1. Preliminaries...........................................................................................................................................6
2. f-Kählerian manifolds............................................................................................................................11
3. The f-sectional curvature of f-Kählerian manifolds...............................................................................20
4. Complete f-Kählerian manifolds............................................................................................................27
5. Cosymplectic structures. Structures induced on submanifolds of Kählerian manifolds.........................34
References...............................................................................................................................................45
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 249
Liczba stron
45
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXLIX
Daty
otrzymano
1982-09-16
wydano
1986
Twórcy
Bibliografia
  • [1] M. Ako, Submanifolds of a Kählerian manifold, Kodai Math. Sem. Rep, 20 (1968), 1-11.
  • [2] A. Bejancu, CR submanifolds of a Kähler manifold, Proc. Amer. Math. Soc. 69 (1978), No 1, 135-142.
  • [3] M. Berger, Piencement riemannien et piencement holomorphe, Ann. Scuola Norm. Sup. Pisa, 14 (I960), 151-159.
  • [4] D. E. Blair, Geometry of manifolds with structural group U(n)×O(n). J. Differential Geom. 4 (1970) 155-169.
  • [5] D. E. Blair, The theory of quasi-Sasakian structures, J. Differential Geom, 1 (1967), 331-345.
  • [6] D. E. Blair, Contact Manifolds in Riemannian Geometry, Springer Lecture Notes, 509 (1976).
  • [7] J. Bureš, J. Vanžura, Metric polynomial structures, Kodai Math. Sem. Rep, 27 (1976), 345-352.
  • [8] T. T. Frankel, Manifolds with positive curvature, Pacific J. Math. 11 (1961), 165-174.
  • [9] S. I. Goldberg, Totally geodesic hypersurfaces of Kaehler manifolds. Pacific J. Math, 27 (1968), 275-281.
  • [10] A. Gray, Some examples of almost Hermitian manifolds, Illinois J. Math, 10 (1966), 353-366.
  • [11] J. Gray, Some global properties of contact structures, Ann. Math. 69 (1959) 421-450.
  • [12] S. T. Hu, Homotopy Theory, Academic Press, New York 1959.
  • [13] Y. Ichijo, On almost contact metric manifolds admitting parallel fields of null planes, Tohoku Math. J. 16, (1964) 123-129.
  • [14] E. T. Kobayashi, A remark on the Nijenhuis tensor, Pacific J. Math, 12 (1962), 963-977.
  • [15] S. Kobayashi, Transformation Groups in Differential Geometry, Ergeb. der Math. Springer Verlang Berlin, 1972.
  • [16] S. Kobayashi, K. Nomizu, Foundations of Differential Geometry, vol. I and II, Interscience Publishers 1963, 1969.
  • [17] J. Lehmann-Lejeune lntegrabilitie des G-structures definies par une 1-forme 0-deformable a valeur dans le fibre tangent, Ann. Inst. Fourier (Grenoble) 16, 2 (1966), 327-387.
  • [18] G. D. Ludden, Submanifolds of cosymplectic manifolds, J. Differential Geom. (1970), 2, 237-245.
  • [19] M. Okumura, Cosymplectic hypersurfaces in Kählerian manifolds of constant holomorphic sectional curvature, Kodai Math. Sem. Rep, 17 (1965), 63-73.
  • [20] M. Okumura, Certain almost contact hypersurfaces in Kaehlerian manifolds of constant holomorphic sectional curvature, Tohoku Math. J, 16 (1964), 270-284.
  • [21] R. E. Stong, The rank of an f-structure, Kodai Math. Sem. Rep, 29 (1977), 207-209.
  • [22] Y. Tsukamoto, On Kaehlerian manifolds with positive holomorphic sectional curvature, Proc. Japan Acad. 33 (1957), 333-335.
  • [23] A. G. Walker, Almost product structures, Proc. Symp. Pure Math, III (1961), 94-100.
  • [24] J. Vanžura, Integrability conditions for polynomial structures, Kodai Math. Sem. Rep, 27 (1976), 42-50.
  • [25] Y. C. Wong, Existence of linear connections with respect to which given tensor fields are parallel or recurrent, Nagoya Math. J, 24 (1964).
  • [26] K. Yano, S. Ishihara, The f-structures induced on submanifolds of complex and almost complex spaces, Kodai Math. Sem. Rep, 18 (1966), 271-292.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-af2a6c35-d13e-4614-b6e1-a2df084f3a4b
Identyfikatory
ISBN
83-01-06768-3
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.